MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 24970
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that shaft break occurred.The 90% stenosed target lesion was located in the severely tortuous and severely calcified superficial femoral artery.A 6f mach1 was advanced via a contralateral approach over the steep iliac bifurcation to assist in intravascular ultrasound (ivus) supported by a non-bsc sheath.However, during ivus catheter removal, it felt like it was stuck and was removed forcibly.The mach1 was then attempted to be removed but it was stuck inside the non-bsc sheath.It could not be removed even by pulling forcibly, and the mach 1 broke.The device was completely removed from the patient's body together with the non-bsc sheath.The procedure was completed with another system.No patient complications were reported.

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10020502
Report Number2134265-2020-05965
Device Sequence Number2592767
Product Code DQY
UDI-Device Identifier08714729403531
UDI-Public08714729403531
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2022
Device Model Number24970
Device Catalogue Number24970
Device Lot Number0060202496
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1